# SDR SWIA201231331

- Difficulty date: July 21, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 23,861 hours, 14,696 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LEFT PACK FAIL CAUTION MESSAGE WITH ASSOCIATED SMOKE.  (FLT 5389)  REPLACED LEFT AIR CYCLE MACHINE.  P/N: GG670-95009-3,  S/N OFF: 01087
